BibTeX record journals/jsc/ComonL89

download as .bib file

@article{DBLP:journals/jsc/ComonL89,
  author    = {Hubert Comon and
               Pierre Lescanne},
  title     = {Equational Problems and Disunification},
  journal   = {J. Symb. Comput.},
  volume    = {7},
  number    = {3/4},
  pages     = {371--425},
  year      = {1989},
  url       = {https://doi.org/10.1016/S0747-7171(89)80017-3},
  doi       = {10.1016/S0747-7171(89)80017-3},
  timestamp = {Wed, 17 May 2017 14:25:48 +0200},
  biburl    = {https://dblp.org/rec/journals/jsc/ComonL89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics